# SDR GTIA020365

- Difficulty date: March 27, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT AREA FLOOR PANEL WEB CORRODED SEVERAL PLACES BETWEEN STA Y 133 AND Y 160, X30 TO -X22, CORROSION AS FOUND AFTER CORRODED FLOOR SUPPORT REMOVAL.  REMOVED COCKPIT WEB LBL 45 TO RBL 20 FS 160-140.  FABRICATED NEW WEB.  FORMED NEW WEB SPLICE.  COPILOTS INBOARD SEAT TRACK OUT OF LIMITS.  FLOOR SUPPORT AT STATION 160 X 20 HAS CORROSION.  FORMED NEW FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT AT STATION 160 X20.  INSTALLED WEB AND WEB SPLICE.  (M)
